Jump to content

reaction from taxol


myrnalu

Recommended Posts

started radiation and chemo today.had a bad reaction from taxol,chest pain,tightening,couldnt breathe sick to stomach,stopped it right away and gave steroids to stabilize.next week different med.has anyone had this problem?

port is getting better,not as painful.

more radiation tomorrow

marie

Link to comment
Share on other sites

Marie, your lucky you showed up when you did. I was just about to send the troops out to look for you. :wink:

I'm sorry you had a reaction to the taxol. As we keep saying, everyone is different! Some work well for some, and not for others. etc. etc. :?:shock::roll:

So, now they must be going to try another one? That's good to hear. Your not going to believe me when I say, it's great that they can offer you a different chemo. I remember the day that we only had two choices. :roll:

Again, I'm sorry your not feeling well. It's not always a cake walk, but you know we always say it's doable. NO NOT FUN EITHER! ((((MARIE))))

Hang in there. I'm going to continue to keep you in my prayers.

Glad the port is stating to feel better. You WON'T be sorry you have that. :wink:

Link to comment
Share on other sites

Hi Marie,

I am sorry the Taxol did not work for you. My husband had Taxol and he tolerated it fine.

I am sure they will find something that will work. Have confidence in his doctor as they only want to do what is best for you.

Bless your son for finding us for you. We are so full of support and knowledge. You will get answers to your questions. If not you can always Ask the Experts that has a link on this site.

Take care, hang in there, they will find something that will work for you.

Maryanne

Link to comment
Share on other sites

Marie,

I had a similar experience to Taxotere, even though I was given steroids in advance of the chemo. Turned out it was due to the infusion rate. The Onc ordered the drip slowed down and I was able to handle it fine.

At any rate, I'm sorry you have had such a rough go of it. Here's to hoping your next treatment will be easier on you.

I know how hard this is. Hang in there.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.